Loading ...
Sorry, an error occurred while loading the content.

Re: [FH] Re: Snowball needs prayers

Expand Messages
  • Pat
    Hi Carol; ... From: Carol R. ... You are making me a little nervous. The change to amlopidine has turned Pepper back into the
    Message 1 of 7 , Dec 31, 2009
    • 0 Attachment
      Hi Carol;

      ----- Original Message -----
      From: "Carol R." <carolroars@...>
      > I don't think so. The did xrays yesterday and saw nothing. It looks like
      > her little heart is just giving out. It's so sudden. She was fine on
      > Christmas >day, jumping on furniture, walking around outside, eating well
      > and giving us rubs and attention.

      You are making me a little nervous. The change to amlopidine has turned
      Pepper back into the 'class clown' tearing all over the house within about
      12 hours. I am very surprised that the drug has worked so quickly as I
      expected it to take time as his blood has thickened. What hasn't changed is
      the need to lick cement, which we will be discussing with the vet on
      Saturday.

      Pat and all the boys
      http://felinenutritionalnotes.blogspot.com/
      http://petfoodpitfalls.blogspot.com/
      http://eliminationdietforpets.blogspot.com/
    Your message has been successfully submitted and would be delivered to recipients shortly.